# SDR PIDR2006043

- Difficulty date: October 26, 2006
- Submitted: November 13, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,436 hours, 41,251 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 65538344
- Condition: Corroded
- Location: Drag Angle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD FACE AND INSIDE DIAMETER OF THE RT FORWARD DRAG ANGLE FITTING AT THE VERTICAL STABILIZER AFT RT ATTACH FITTING.  REPLACED FITTING IAW SRM 51-40-02, 51-40-03, AND DRAWING NR 65-53744.
